# SDR UPS97825043

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 620-646
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON RT WING OTBD LEADING EDGE AROUND INBD WEIGHT STA XA 620 TO 646.  REMOVED CORRODED (DOOR) SKIN, FABRICATED NEW SKIN, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 57-1-0, 57-2-0, 51-1-8, 51-3-0.
